# SDR REXA02023

- Difficulty date: November 22, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Condition: Malfunctioned
- Location: Smoke Detect
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH CREW RECEIVED A FALSE CARGO SMOKE WARNING RESULTING IN THE OPERATION OF THE EXTINGUISHING SYSTEM.  UPON INVESTIGATION FOUND FIRE WARNING CONTROL COMPUTER TO BE MALFUNCTIONING.  REMOVED AND REPLACED CONTROL SYSTEM OPERATES NORMALLY.  (M)
